# SDR USAA2010110992571

- Difficulty date: October 26, 2010
- Submitted: November 10, 2010
- Operation: Air carrier
- Aircraft: N631AW
- Make and model: Airbus A320-231
- Aircraft serial: 77
- Aircraft time: 67,065 hours, 29,941 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Angle
- Part number: D52279026203
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - S5 - MAJOR REPAIR - CRACK ON SEGMENT ANGLE AT AFT LEFT PASSENGER EMERGENCY EXIT DOOR.  REPLACED SEGMENT ANGLE AT AFT LEFT PASSENGER EMERGENCY EXIT DOOR BETWEEN FR40 TO FR41 & BETWEEN BEAMS 1 TO 3 IAW EA 133125.
